By Topic

A stability criterion for feedback systems with one nonlinear element

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Z. Rekasius ; Purdue Univ., Lafayette, IN, USA

The paper investigates the stability of feedback systems with one nonlinear element whose input-output characteristic is contained within a sector of the input-output plane. The results are applicable to any nonlinearity within a given sector and the conditions for global asymptotic stability are necessary if the exact analytic description of the nonlinearity is not available. The conditions for asymptotic stability are related to the Routh-Hurwitz and Nyquist stability criteria for linear systems.

Published in:

IEEE Transactions on Automatic Control  (Volume:9 ,  Issue: 1 )